MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0175
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Loss of consciousness (2418)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead recorded a code 1005, indicative of an open circuit condition during shock delivery.The patient experienced a ventricular arrhythmia, during which therapy was exhausted, became unresponsive, and required hospitalization.The physician alleged that biventricular trigger caused the arrest.Technical services (ts) was consulted and reviewed the device data, noted shock impedance measurements were greater than 125 ohms.Ts explained that this is an advisory lead and the eight shocks delivered were unable to convert the arrhythmia episode.The timing on the premature ventricular contraction (pvc) and biventricular trigger fell at the end of the t-wave deflection appeared as the cause of the ventricular fibrillation (vf) arrest.Ts recommended lead replacement.No additional adverse patient effects were reported.This rv lead remains in service.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22918155
Report Number2124215-2025-60754
Device Sequence Number9892585
Product Code LWS
UDI-Device Identifier00802526373732
UDI-Public(01)00802526373732(17)121013
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2012
Device Model Number0175
Device Catalogue Number0175
Device Lot Number138015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2025
Initial Report FDA Received Date08/28/2025
Date Device Manufactured10/13/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Life Threatening;
Patient Age52 YR
Patient SexFemale